# SDR 02034306

- Difficulty date: February 3, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS DISCOVERED THAT THE LT AFT EXTERIOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL CLEANED THE LAMP SOCKET AND LAMP.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
